Related Questions

I was curious if benadryl (diphenhydramine) is safe to take with percocets.

Careful. Drowsiness. Both narcotics and traditional antihistamines cause drowsiness and "groginess"; ask your pharmacist or provider for instructions before taking them together; and don't drive. That being said, it is not unusual to see strong (prescription) cough suppressants containing both a narcotic and an antihistamine. Why are you taking both? Perhaps for sleep? Ask for an alternative. Read more...

I'm taking Percocet for surgery I had I'm on no other medicine but the problem is I can't sleep when I take it can I take something to help me sleep like Benadryl (diphenhydramine)?

Call UR surgeon 1st. If surgery wasn't in the picture this would be different, but your surgeon manages all aspects of your care, and will probably agree with you, but you MUST run it past her/him first, so they can document that they agree with your plan. Always better to be safe than sorry, and the more communication made between you and your doctor, the better the outcome! Better peace of mind too. Read more...
No. Do not combine any other medications with your prescribed medication without talking to your doctor first. Percocet actually should make you sleepy but if it does the opposite,your doctor will be able to advice you on what is needed to help you sleep. Read more...

Can you take Benadryl (diphenhydramine) & atarax together for itching, when taking percocet?

Sedation. No. All three are sedating in their on right the combination would be greater due to synergism. In other words we aren't merely adding a sedating effect we are multiplying it. Read more...

I've had a sinus headache for 5 hrs now, I've taken ibuprofen and percocet that I'm prescribed can I take some benadryl (diphenhydramine). Or what will get me relief?

See your PCP. Any headache must be viewed as a valid medical disorder and the headache assessment must be comprehensive. See your PCP for headache evaluation, tests and treatment options. Read more...

Took a benadryl (diphenhydramine) and 1 percocet of 10/325 together. I'm dizzy & sleepy and I just threw up. I had another percocet about 5hrs before that is it overdose?

Hard to tell. The dose of Percocet is fairly small, so doubt that it is an overdoses as much as the typical nausea which can accompany opioid uses. The mixing of Benadryl (diphenhydramine) and Percocet can be lethal though, and should never be done! Perhaps the elevated dose of the principal metabolite, oxymorphone, twice a strong as oxycodone was the culprit. Read more...